# SDR 98ZZZM788

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H111541
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER OFF ANNUNCIATOR STAYS ON INFLIGHT.  LEFT MAIN LANDING GEAR UPLOCK SWITCH FAILED.  REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH, RETRACTION CHECK SAT IAW CHAPTER 32.  (M)
